My name is Himani Singh and I am 26 yrs old. I have been facing problem of hypersensitivy vasculitis since 2010. Red spots happen on my legs on their own whether it is summer or winter. Initially i tried allopathic medicines but i could observe various side effects in my body. That ways I have changed many doctors and since last 1 yr i am having homeopathic medicines but i cannot see any difference. I cannot do waxing of my legs as due to pulling, red spots arise. I am seriously very worried. Please help me. Its been a longtime. I am loosing my patience and i just have tears in my eyes.
Like the answers? Chat privately with the doctor of your choice
Hello , please go the reply here as Dr.A.K.Mandal on 5th August as homoeopath ,from where my name has been deleted due to change of Photo. However along with earlier reply I want to mention here that I should not discuss so many causes for medical hazards but I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Himani, we have very effective homeopathic medicine for hypersensitive vasculitis. Most of my cases have recovered completely in 3months with no recurrence. You can consult online or visit my clinic. I can send medicines through courier if I am not in approachable distance.
This is due to ur sensitivity Himani...
Don't loose your patience lots of medicines we have in homeopathy..
But for proper treatment shd know all ... As all known about homeopathy so much questions we asks for all d aspects of health is important...
Firstly ur sensitivity shd treat n as ur immune system get organise properly, immunity does d work which u want correctly..
So for d proper treatment have faith on us.. do contact
homoeopathy is an individualised treatment approach, a detailed history taking on emotional plane is required to get d base of disease. we need to know why u became sensitive physically, what all emotional trauma has caused this sensitivity in your body. moreover, you cannot be prescribed excess of medication or over medication. it is not going to help mam. so a deep analysis is must. for that you can go for video conferencing, lets see how i can help you.
It is a sensitive issue
Your characterized case taking is required for proper treatment else all exercise will be fruitless
You may contact Dr A K Mandal through Practo location dumdum Kolkata
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.